# SDR USAA2010091591997

- Difficulty date: September 5, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: D53112224201
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON FITTING AT AFT LOWER CORNER AT FR20, S23R OF FWD SERVICE DOOR.  REPLACED FITTING AT AFT LOWER CORNER AT FR20, S23R OF FWD SERVICE DOOR IAW A320 SRM 51-72-11.
